# SDR AALA202304257123

- Difficulty date: April 9, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 32,903 hours, 13,369 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007081
- Part serial: P3625
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 46,890 hours, 19,283 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO SAN DIEGO -POWER AT IDLE VERY STRONG MUSTY ODOR FROM PACKS UNTILL ENGINE SHUTDOWN. MORE NOTICABLE IN FLIGHT DECK THAT THE CABIN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202304117123: MAINTENANCE FOUND THE APU TO BE LEAKING OIL AT THE COMPRESSOR INLET DUE TO AN INTERNAL LEAK. THE APU WAS REPLACED PER TASK CARD 26L31049003 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. **(CLOSED)
